# SDR AALA2009012900398

- Difficulty date: January 29, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N262AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49290
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERHEAD EMERGENCY LIGHTS FROM ROWS 17 THRU 21 INOPERATIVE.  REPLACED BATTERY PACK FOR ROWS 17 THRU 21.
